MathSciNet Relay Station
MathSciNet bibliographic data
MR818065 57R65 (18F25 19A31 19B28 19D99 57Q10 58F17)
Farrell, F. T.; Jones, L. E. Algebraic $K$-theory of hyperbolic manifolds. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 1, 115–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement